# SDR SIMA20140212004

- Difficulty date: February 12, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 23,450 hours, 19,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMERGENCY LIGHT INOPERATIVE, FLOOR PROXIMITY STRIP.  DEFERRED IAW MEL 33-30 AUTH 020586-C.  ACFT WAS REMOVED FROM SERVICE.  R&R NR 2 EMERGENCY FLOOR PROX STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD, MEL RESTORED & PLACARD REMOVED.
